Asymptotic behavior of nonlinear Volterra difference systems
Bull. Korean Math. Soc. 2007 Vol. 44, No. 1, 177-184
Printed March 1, 2007
Sung Kyu Choi, Yoon Hoe Goo, and Nam Jip Koo
Chungnam National University, Hanseo University, Chungnam National University
Abstract : We study the asymptotic behavior of nonlinear Volterra difference system $$ x(n+1)=f(n,x(n))+\sum_{s=n_0}^n g(n,s,x(s)),\;x(n_0)=x_0 $$ by using the resolvent matrix $R(n,m)$ of the corresponding linear Volterra system and the comparison principle.
Keywords : asymptotic equivalence, asymptotic equilibrium, nonlinear Volterra difference system, resolvent matrix, comparison principle
MSC numbers : 34D05, 34D23, 34E10, 39A11
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd